# SDR DALA2017052404153

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Sleeve
- Condition: Torn
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SLEEVE ON CONNECTOR AT RT AUXILIARY HYDRAULIC PUMP.  SLEEVE ON CONNECTOR AT RT AUXILIARY HYDRAULIC PUMP WAS REPAIRED IAW SWPM 20-10-01, AND ERA 467688-14M AAD, SHEET 4,  STEP 2.
